# SDR DHL2003806010

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Part serial: NSN
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 UPPER DECK SMOKE DETECTOR WILL NOT TEST. DEFERRED NR 6 SMOKE DETECTOR IAW MEL 26-6-2 CAT C.  DMI 13267 PLACARD IS INSTALLED.  REF DMI 13267 NR 6 UPPER DECK SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 6 MAIN CARGO COMPARTMENT SMOKE DETECTOR AS PER MM 26-10-5.  OPS NORMAL.  THIS CLEARS DMI 13267.
